How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrVasavada Your Own Question
DrVasavada
DrVasavada, Doctor
Category: Dermatology
Satisfied Customers: 3611
Experience:  MD(Ped), DCH ; in practice treating adolescent to newborns
16481530
Type Your Dermatology Question Here...
DrVasavada is online now

I need accutane Assistant: Have you seen a doctor about this

Customer Question

I need accutane
Assistant: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yes I have they said contact a dermatologist
Assistant: Anything else in your medical history you think the doctor should know?
Customer: I am on no other medications.
Submitted: 26 days ago.
Category: Dermatology
Customer: replied 26 days ago.
Hello
Expert:  DrVasavada replied 26 days ago.

Hi, thanks, ***** ***** your query, will be replying in few seconds please. DrVasavada

Expert:  DrVasavada replied 26 days ago.

This drug Isotretinoin can cause some unpleasant side effect so please take it under supervision of physician or dermatologist.